Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Endomorphisms of stable continuous-trace $C^*$-algebras
HTML articles powered by AMS MathViewer

by Ilan Hirshberg PDF
Proc. Amer. Math. Soc. 132 (2004), 481-486 Request permission

Abstract:

We classify $C_0(X)$-endomorphisms of stable continuous-trace $C^\ast$-algebras up to inner automorphism by a surjective multiplicative invariant taking values in finite-dimensional vector bundles over the spectrum. Specializing to automorphisms, this gives a different approach to results of Lance, Smith, Phillips and Raeburn.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46M20
  • Retrieve articles in all journals with MSC (2000): 46L05, 46M20
Additional Information
  • Ilan Hirshberg
  • Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720
  • Email: ilan@math.berkeley.edu
  • Received by editor(s): February 1, 2002
  • Received by editor(s) in revised form: October 10, 2002
  • Published electronically: July 31, 2003
  • Communicated by: David R. Larson
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 481-486
  • MSC (2000): Primary 46L05, 46M20
  • DOI: https://doi.org/10.1090/S0002-9939-03-07115-6
  • MathSciNet review: 2022372